# SDR ZZDA2010124A

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE NOT INSTALLED CORRECTLY.  REMOVED AND REPLACED R1 SLIDE PER AMM 25-61.
